Local Approximation by Modified Szász Operators

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)323-334
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume195
Issue number2
Publication statusPublished - 15 Oct 1995
Externally publishedYes

Abstract

The concept of locally Hölder continuous functions with exponent α (0 <α ≤ 1) on a subset E subset of [0, ∞) is defined. This definition includes the concepts of globally Hölder continuous functions and of locally Hölder continuous functions at one point. Then the local approximation by modified Szász operators is considered. The locally Hölder continuous functions with exponent α (0 <α <1) on any subset are characterized by the rate of local convergence of the modified Szász operators.